Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 46, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 10, 2009, 6:38 PM CDT for 5 counties in Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2009, 6:38 PM CDT (23:38 UTC)
- Expired
- Mar 10, 2009, 7:16 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 156 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 6:47 PM CDT | TSTM WND GST 50 | Raymondville, MO | |
| Mar 10, 7:13 PM CDT | TSTM WND GST 50 | Summersville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 102338
SVRSGF
MOC065-067-091-203-215-110030-
/O.NEW.KSGF.SV.W.0046.090310T2338Z-090311T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT TUE MAR 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 730 PM CDT.
* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MONTAUK TO RAYMONDVILLE TO ELK CREEK TO GENTRYVILLE...MOVING EAST
AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW SPRINGS BY 655 PM CDT.
SUMMERSVILLE BY 705 PM CDT.
MOUNTAIN VIEW BY 715 PM CDT.
EMINENCE BY 725 PM CDT.
WINONA AND BIRCH TREE BY 730 PM CDT.
THE TOWNS OF MONTAUK...YUKON...DARIEN...JADWIN...EUNICE...
HARTSHORN...GLADDEN...CLEAR SPRINGS...AKERS AND TURTLE ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3765 9134 3738 9133 3717 9121 3691 9127
3684 9247 3719 9213 3738 9190 3762 9177
TIME...MOT...LOC 2339Z 264DEG 46KT 3754 9170 3738 9177
3720 9200 3689 9232
$$
TERRY4 follow-up statements
000
WWUS53 KSGF 102354
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE MAR 10 2009
MOC065-067-091-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-DOUGLAS MO-HOWELL MO-
654 PM CDT TUE MAR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN DOUGLAS...NORTHERN HOWELL...SHANNON...SOUTHEASTERN TEXAS
AND SOUTHERN DENT COUNTIES...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DARIEN TO
RAYMONDVILLE TO EUNICE TO ELK CREEK TO 9 MILES EAST OF VANZANT...
MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW SPRINGS BY 705 PM CDT.
SUMMERSVILLE BY 715 PM CDT.
MOUNTAIN VIEW BY 725 PM CDT.
7 MILES NORTHWEST OF EMINENCE AND 9 MILES NORTHWEST OF BIRCH TREE
BY 730 PM CDT.
THE TOWNS OF JADWIN...EUNICE...HARTSHORN...GLADDEN...AKERS...STONE
HILL...TURTLE...CLEAR SPRINGS...ARROLL AND ROUND SPRING ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3765 9134 3738 9133 3717 9121 3691 9127
3684 9247 3719 9213 3738 9190 3762 9177
TIME...MOT...LOC 2354Z 260DEG 41KT 3757 9153 3736 9173
3728 9178 3716 9195 3700 9213
$$
TERRY000
WWUS53 KSGF 110001
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT TUE MAR 10 2009
MOC067-110011-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
DOUGLAS MO-
701 PM CDT TUE MAR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY IS
CANCELLED...
&&
LAT...LON 3702 9125 3698 9209 3705 9209 3706 9210
3716 9208 3754 9165 3764 9159 3765 9137
3745 9133 3738 9133 3717 9121
TIME...MOT...LOC 0001Z 260DEG 41KT 3762 9141 3743 9159
3729 9168 3718 9182 3708 9197
$$
MOC065-091-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-HOWELL MO-
701 PM CDT TUE MAR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN HOWELL...SHANNON...SOUTHEASTERN TEXAS AND SOUTHERN DENT
COUNTIES...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
TURTLE TO MONTAUK TO EUNICE TO 6 MILES NORTH OF CLEAR SPRINGS TO 6
MILES NORTHWEST OF WILLOW SPRINGS...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUMMERSVILLE BY 715 PM CDT.
MOUNTAIN VIEW BY 720 PM CDT.
7 MILES NORTHWEST OF EMINENCE BY 730 PM CDT.
THE TOWNS OF TURTLE...CLEAR SPRINGS...ARROLL...PINE CREST...ROUND
SPRING AND ALLEY SPRING ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3702 9125 3698 9209 3705 9209 3706 9210
3716 9208 3754 9165 3764 9159 3765 9137
3745 9133 3738 9133 3717 9121
TIME...MOT...LOC 0001Z 260DEG 41KT 3762 9141 3743 9159
3729 9168 3718 9182 3708 9197
$$
TERRY000
WWUS53 KSGF 110011
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE MAR 10 2009
MOC091-110021-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
HOWELL MO-
711 PM CDT TUE MAR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOWELL COUNTY IS
CANCELLED...
&&
LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
3764 9159 3765 9137 3745 9133 3738 9133
3717 9121
TIME...MOT...LOC 0011Z 260DEG 41KT 3745 9144 3731 9153
3720 9167 3710 9183
$$
MOC065-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-
711 PM CDT TUE MAR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN SHANNON...SOUTHEASTERN TEXAS AND SOUTHERN DENT
COUNTIES...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADDEN TO AKERS TO
SUMMERSVILLE TO CLEAR SPRINGS...MOVING EAST AT 45 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
6 MILES NORTHWEST OF EMINENCE BY 730 PM CDT.
THE TOWNS OF ARROLL...PINE CREST...ROUND SPRING...ALLEY SPRING AND
WEST EMINENCE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
3764 9159 3765 9137 3745 9133 3738 9133
3717 9121
TIME...MOT...LOC 0011Z 260DEG 41KT 3745 9144 3731 9153
3720 9167 3710 9183
$$
TERRY000
WWUS53 KSGF 110016
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT TUE MAR 10 2009
MOC065-203-215-110027-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-
716 PM CDT TUE MAR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON...
SOUTHEASTERN TEXAS AND SOUTHERN DENT COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
3764 9159 3765 9137 3745 9133 3738 9133
3717 9121
TIME...MOT...LOC 0017Z 260DEG 41KT 3746 9136 3732 9145
3721 9159 3711 9175
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:21 PM CDT, 17 minutes earlier.
Area forecast discussion, Mar 10, 6:21 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 621 PM CDT TUE MAR 10 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A COLD FRONT STRETCHED FROM NEAR ST. LOUIS SOUTHWEST TO BRANSON AT 6 PM. CONVECTION HAD INCREASED ALONG THE FRONT WITH POST FRONTAL SHOWERS EXTENDING 60-80 MILES BEHIND THE FRONT. MODEST INSTABILITY CONTINUES TO BE A LIMITING FACTOR DESPITE FAVORABLE WIND SHEAR PARAMETERS. INSTABILITY HAD INCREASED TO NEAR 500 J/KG ACROSS FAR SOUTH CENTRAL MISSOURI. SO THERE IS STILL A SLIGHT RISK OF A SEVERE STORM SOUTHEAST OF A LINE FROM SALEM TO BRANSON. DAMAGING WINDS WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS THAT MAY DEVELOP. FOSTER && .DISCUSSION... MAIN CONCERNS IN THE NEAR TERM ARE SEVERE THUNDERSTORM CONCERNS...THEN TEMPERATURES BECOME A CONCERN AS WINTER MAKES A RETURN. A STRONG COLD FRONT EXTENDS FROM EASTERN IA INTO WEST CENTRAL MO AND FAR SOUTHEAST KS. TEMPERATURES HAVE WARMED INTO THE 70S AHEAD OF THE FRONT WITH SFC DEW POINTS IN THE MID AND UPPER 50S. NAM BUFR SOUNDINGS SEEM TO HAVE A GOOD HANDLE ON THE LOCAL/REGIONAL THERMODYNAMIC ENVIRONMENT. MLCAPES FROM POINT SOUNDINGS OVER THE EASTERN OZARKS REACH UP TO 700-900 J/KG LATER THIS AFTERNOON. EXPECT THAT A VERY WEAK CAP IN PLACE WILL BREAK WITHOUT MUCH TROUBLE AS A SHORTWAVE OVER THE CENTRAL HIGH PLAINS SWINGS NORTHEAST INTO EASTERN NEB/WESTERN IA BY 00Z. SFC LOW WILL DEEPEN OVER THE UPPER MIDWEST IN RESPONSE TO THE APPROACHING SHORTWAVE...AND THE COLD FRONT WILL BEGIN TO SURGE EAST THIS AFTERNOON. LOW TO MODERATE INSTABILITY...BUT ABUNDANT SHEAR...WITH 0-6KM BULK SHEAR IN THE NEIGHBORHOOD OF 70KTS...WILL ALLOW AN ORGANIZED LINE OF STORMS TO DEVELOP ALONG THE FRONT. PRIMARY THREAT WILL BE DAMAGING WINDS...BUT SOME MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH STRONGER UPDRAFTS. THE SFC WINDS ARE ALREADY VEERED TO THE SW AND SSW AHEAD OF THE FRONT...BUT GIVEN THE SHEAR CANT RULE OUT EMBEDDED SUPERCELL STRUCTURES WITHIN THE LINE WITH A LOW END ISOLATED TORNADO THREAT. THE FRONT AND ANY ASSOCIATED STORMS WILL SURGE ESE THROUGH THE MO OZARKS LATE THIS AFTERNOON AND EVENING...AND SHOULD EXIT THE EASTERN CWFA/SOUTH CENTRAL MO BY AROUND 03Z. VERY COLD SFC TEMPERATURES NOTED UPSTREAM OVER NORTHERN KS AND NEB...AND HAVE GONE WITH THE MUCH COLDER NAM MOS OVER THE GFS MOS. TEMPERATURES CLOSE TO JANUARY NORMALS ARE EXPECTED THROUGH THURSDAY. SOME CONCERNS THAT THE NORTHERN FRINGE OF PERSISTENT ISENTROPIC LIFT TO OUR SOUTH WILL AFFECT SOUTHERN COUNTIES WITH SOME LIGHT PRECIP OVER THE NEXT COUPLE OF DAYS...ESPECIALLY ON THU...BUT BETTER CHANCES FOR RAIN WILL OCCUR SATURDAY/SATURDAY NIGHT AS ANOTHER SHORTWAVE MOVES NORTHEAST THROUGH THE PLAINS. THERE IS FAIRLY GOOD AGREEMENT WITH ANOTHER MORE VIGOROUS SHORTWAVE MOVING E-ESE THROUGH THE CENTRAL PLAINS AND MID MS VLY SUNDAY NIGHT/MONDAY MORNING....BUT THE TIMING AND PLACEMENT OF UPPER LEVEL FEATURES BECOMES MORE PROBLEMATIC BY LATE MONDAY/TUESDAY. IN SHORT...WHILE PRECIP CHANCES WILL EXIST AT TIMES THROUGH THE WEEKEND INTO EARLY NEXT WEEK...RAIN AMOUNTS LOOK TO BE FAIRLY LIGHT. TEMPERATURES WILL MODERATE SOMEWHAT FRIDAY...BUT AM NOT REALLY EXPECTING TEMPERATURES TO GET BACK TO NORMAL UNTIL EARLY NEXT WEEK. DSA && .AVIATION... A COLD FRONT HAD MOVED TO THE EAST OF SPRINGFIELD AT LATE AFTERNOON. POST FRONTAL SHOWERS WILL IMPACT THE SPRINGFIELD TERMINAL THROUGH EARLY EVENING BUT END FROM THE WEST. MVFR AND OCCASIONALLY IFR CEILINGS CAN ALSO BE EXPECTED THIS EVENING. THE LOWER LEVELS WILL BEGIN DRYING LATER TONIGHT ALLOWING FOR IMPROVING FLIGHT CONDITIONS BY 06Z. VFR CONDITIONS WILL PREVAIL WEDNESDAY AS SURFACE HIGH PRESSURE DOMINATES THE REGION. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 10, 6:29 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 629 PM CDT TUE MAR 10 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 629 PM CDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH. HAIL TO THE SIZE OF DIMES. AN ISOLATED TORNADO THREAT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A COLD FRONT THAT EXTENDED FROM BRANSON TO ROLLA AT 630 PM. THIS FRONT WILL CONTINUE TO SURGE EAST THROUGH THE REST OF THE MISSOURI OZARKS...AND INTO SOUTHEAST MISSOURI AND NORTHERN ARKANSAS BY 9 PM. DISCUSSION: A WARM AND MOIST AIRMASS EXISTS AHEAD OF A COLD FRONT MOVING THROUGH THE MISSOURI OZARKS. WEAK TO MODERATE INSTABILITY...BUT STRONG WIND SHEAR...WILL ALLOW THUNDERSTORMS TO CONTINUE TO DEVELOP NEAR THE FRONT. AS THE THUNDERSTORMS INTERACT WITH A SLIGHTLY MORE UNSTABLE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...DAMAGING STRAIGHT LINE WIND GUSTS AND HAIL TO THE SIZE OF DIMES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS. DUE TO THE UNUSUALLY STRONG WIND SHEAR...AN ISOLATED TORNADO MAY BE POSSIBLE OVER SOUTH CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE PARTS OF SOUTH CENTRAL MISSOURI THROUGH 9 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 11:23 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 52 min |
| Mar 10, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 32 min |
| Mar 10, 12:41 AM CDT | Tornado Warning | SGF | St. Clair | 19 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.